Answered by: Dr Sashini Seeni
Hye I’m 26 yr old female and I’m suffering from fever for 7 days now. I started to have diarrhea, nausea and followed by fever after I finish consuming the antibiotics that prescribed for me for my ear infection for 5 days. Its a Co amoxilin Antibiotic. My diarrhea and nausea is getting better but my fever is still there on and off. So I worried if its because of the antibiotic or I might have the covid infection. If its because of the antibiotic can I know how long it will take for the fever to subside
Thank you for your question. According to WHO, the common symptoms of COVID-19 infection are:
You are encouraged to answer the quiz on Risk Assessment for COVID-19 to evaluate your health status in regards to this disease. After completing this quiz, you will be classified into several categories.
The cause of your diarrhea and nausea is more likely to be caused by the antibiotics you are taking. This is normal. You may take fod rich in probiotics to help reduce these symptoms. Your fever may be due to your ear infection. The body raises its temperature to wane of infection or if there’s inflammation. Fever is very subjective. Hence, check you body temperature to see if it is above 37.5 degrees Celcius. You may take fever medications to relieve this symptom.
In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.